# SDR P5CA2016022900052

- Difficulty date: February 25, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 77,440 hours, 19,403 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Detector
- Part number: 111975
- Part serial: 1930
- Condition: No Test
- Location: Low Flow
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK LOW FLOW DETECTOR, TS163 FAIL IN TEST, NRCMO397.  REPLACED AND TESTED F/D LOW FLOW DETECTOR, TS163 IAW AMM 21-58-17.
